# SDR AALA201608049007

- Difficulty date: August 3, 2016
- Submitted: August 8, 2016
- Operation: Air carrier
- Aircraft: N549UW
- Make and model: Airbus A321-231
- Aircraft serial: 4932
- Aircraft time: 17,248 hours, 6,234 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AIRCRAFT WAS NOT GROUNDED, FLIGHT CREW REPORTED IN CRUISE AT FL330, ACFT LOST PRESSURIZATION.  EMERGENCY DESCENT TO 10,000' WAS ACCOMPLISHED.  PRESSURIZATION SYS STARTED WORKING AT 10,000 MSL P 4.3 V/SO CABIN ALT 400'.  MAINTENANCE ACCOMPLISHED TSM 21-31-00-810-809-A, NO FAULT RECORDED ON PFR, PERFORMED CABIN PRESSURE SYS TEST IAW AMM 21-31-00-710-002-A, NO FAULTS NOTED.
